Alert archive / Maine / Gale Warnings in 2011
Gale Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 3, 2011, 3:22 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2011, 3:22 AM EST (08:22 UTC)
- Expired
- Jan 3, 2011, 6:54 PM EST
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
672 WHUS71 KCAR 030822 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 322 AM EST MON JAN 3 2011 ANZ050-051-031630- /O.UPG.KCAR.SC.Y.0001.110103T0900Z-110104T1800Z/ /O.NEW.KCAR.GL.W.0001.110103T0822Z-110104T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 322 AM EST MON JAN 3 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NW 25 TO 30 KT WITH GUSTS TO 40 KT * SEAS: 4 TO 6 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-031630- /O.EXT.KCAR.SC.Y.0001.110103T0822Z-110104T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 322 AM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NW 20 TO 25 KT WITH A FEW GUSTS TO 35 KT * SEAS: 1 TO 2 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
255 WHUS71 KCAR 031453 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 953 AM EST MON JAN 3 2011 ANZ050-051-032300- /O.CON.KCAR.GL.W.0001.000000T0000Z-110104T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 953 AM EST MON JAN 3 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NW 25 TO 30 KT WITH GUSTS TO 35 KT * SEAS: 4 TO 6 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-032300- /O.CON.KCAR.SC.Y.0001.000000T0000Z-110104T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 953 AM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NW 20 TO 25 KT WITH A FEW GUSTS TO 35 KT * SEAS: 1 TO 2 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
395 WHUS71 KCAR 032018 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 318 PM EST MON JAN 3 2011 ANZ050-051-040000- /O.CON.KCAR.GL.W.0001.000000T0000Z-110104T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 318 PM EST MON JAN 3 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NW 25 TO 30 KT WITH GUSTS TO 35 KT * SEAS: 4 TO 6 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-040000- /O.CON.KCAR.SC.Y.0001.000000T0000Z-110104T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 318 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NW 20 TO 25 KT WITH A FEW GUSTS TO 35 KT * SEAS: 1 TO 2 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS71 KCAR 032354 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 654 PM EST MON JAN 3 2011 ANZ050-051-040800- /O.CAN.KCAR.GL.W.0001.000000T0000Z-110104T0000Z/ /O.EXB.KCAR.SC.Y.0001.000000T0000Z-110105T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 654 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NW 20 TO 25 KT WITH GUSTS TO 30 KT * SEAS: 4 TO 6 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-040800- /O.EXT.KCAR.SC.Y.0001.000000T0000Z-110105T0000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 654 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY. * WINDS: NW 20 TO 25 KT WITH GUSTS TO 30 KT * SEAS: AROUND 2 FT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 2, 3:47 PM EST, 11 hours 35 minutes earlier.
Area forecast discussion, Jan 2, 3:47 PM EST, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
347 PM EST SUN JAN 2 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA EARLY THIS EVENING. NEW LOW
PRESSURE WILL BEGIN DEVELOPING OVER THE GULF OF MAINE TONIGHT AND
INTENSIFY IN THE EASTERN MARITIMES MONDAY AND TUESDAY. A NORTHWEST
FLOW OF COLDER AIR IS EXPECTED TO FOLLOW THE COLD FRONT AND LOW
PRESSURE SYSTEM INTO THE EARLY WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
A COLD FRONT WILL CONTINUE TO MOVE EAST OF THE REGION THIS
EVENING. LOW PRESSURE DEVELOPING ALONG THE FRONT TO THE SOUTH
OF NOVA SCOTIA WILL MOVE EAST LATER TONIGHT. THIS SYSTEM WILL
BRING A QUICK SHOT OF SNOW TO PORTIONS OF DOWNEAST MAINE LATER
TONIGHT AS THE LOW INTENSIFIES TO THE SOUTH OF NOVA SCOTIA. THE
SNOW MAY BEGIN AS RAIN OR A MIX OF SNOW AND RAIN BEFORE COLDER
AIR MOVES INTO THE REGION AND CHANGES PRECIPITATION TO ALL SNOW
AFTER MIDNIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES
ACROSS WASHINGTON COUNTY WHERE A WINTER WEATHER ADVISORY HAS BEEN
ISSUED FOR LATER TONIGHT INTO EARLY MONDAY MORNING. ACROSS THE
REMAINDER OF DOWNEAST MAINE WE ARE GENERALLY EXPECTING ANYWHERE
FROM ONE TO THREE INCHES OF SNOW BY EARLY MONDAY MORNING.
ELSEWHERE...ACROSS THE REMAINDER OF NORTHERN AND CENTRAL MAINE
LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED.
ANY LINGERING SNOW ACROSS EASTERN AREAS EARLY MONDAY MORNING WILL
DIMINISH AS THE LOW CONTINUES TO TRACK RAPIDLY EAST OF NOVA SCOTIA
MONDAY MORNING. OTHERWISE...SKIES WILL REMAIN MOSTLY CLOUDY ACROSS
THE NORTH MONDAY AND BECOME PARTLY TO MOSTLY SUNNY DOWNEAST WITH
A NORTHWEST DOWNSLOPE FLOW DEVELOPING.
MUCH COOLER TEMPERATURES ARE EXPECTED IN THE WAKE OF THE LOW LATER
TONIGHT AND ON MONDAY. LOWS TONIGHT WILL FALL INTO THE UPPER TEEN
TO LOWER 20S NORTH AND MID TO UPPER 20S CENTRAL AND DOWNEAST.
HIGHS ON MONDAY WILL RANGE FROM THE LOWER TO MID 20S NORTH AND
LOWER 30S DOWNEAST.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
THE SHORT TERM PD WILL BE DOMINATED BY FAIRLY BRISK NW FLOW AND
RTRN TO SEASONABLY COLD TEMPS MON NGT INTO TUE W/ LESSENING WNDS
TUE AND TUE NGT AS AN UPPER SHORT WAVE DRIVES A WEAK SFC SYSTEM
FROM SERN ONT TUE AFTN ESEWRD ACROSS WRN NEW ENGLAND AND OFF THE
SERN NEW ENGLAND COAST TUE NGT. THIS SYSTEM COULD BRUSH OUR FAR
SRN AREAS W/ SOME PTCHY LGT SNOW OR SNOW SHOWERS TUE NGT INTO ERLY
WED BUT MINIMAL AMOUNTS IF ANY XPCTD. SEASONABLE TEMPS BUT DRY
CONDS THEN PERSIST THRU WED AS A WEAK RDG OF HGH PRES BUILDS
BRIEFLY OVR THE AREA IN ADVNC OF THE NXT WX SYSTEM XPCTD TO AFFECT
THE REGION LATER IN THE WEEK...
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED MODELS THOUGH THEY DIFFER ON TIMING TELL THE SAME
BASIC STORY. A WEAK HIGH PRESSURE RIDGE WILL BUILD INTO THE
SOUTHERN PORTIONS OF THE AREA AT THE SURFACE. BROAD AREA OF LOW
PRESSURE WILL BE OVER THE AREA IN THE UPPER LEVELS. LOW PRESSURE
SYSTEMS WILL DEVELOP AND ROTATE AROUND THIS BROAD AREA OF LOWER
HEIGHTS KEEPING THE REGION IN AN UNSETTLED WEATHER PATTERN THROUGH
THE EXTENDED PERIOD. GENERALLY MOSTLY CLOUDY SKIES...PERIODS OF
SNSHWRS...WITH NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES WILL
PERSIST THROUGH THE PERIOD.
LOADED GMOS. ADJUSTED SKY AND POP GRIDS TO BETTER SUPPORT ONE
ANOTHER. LOADED NAWAVE 4 FOR SEAS.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: WIDESPREAD IFR CIGS WERE CONTINUING TO AFFECT THE TAF
SITES AS OF LATE THIS AFTERNOON. HOWEVER...EXPECT CIGS TO IMPROVE
TO MVFR AND POSSIBLY BRIEFLY VFR KBGR/KBHB BY LATE THIS AFTERNOON.
OTHERWISE...EXPECTING MVFR/IFR CONDITIONS TO ONCE AGAIN DEVELOP
MAINLY AFT 04Z IN MAINLY LIGHT SNOW...ESPECIALLY KBGR/KBHB
TERMINALS. THESE CONDITIONS WILL PERSIST INTO EARLY MONDAY MORNING
WITH CONDITIONS IMPROVING TO MVFR/VFR AFT 12Z. EXPECT GUSTY NW
WINDS TO DEVELOP LATER TONIGHT AND CONTINUE THROUGH MONDAY.
SHORT TERM: MAINLY VFR CONDS XPCTD MON NGT THRU WED AS A
SEASONABLY COLD AND DRY AIRMASS SETTLES OVR THE REGION.
LONG TERM: UNSETTLED WEATHER WILL PERSIST THROUGH THE LONG TERM
PORTION OF THE FORECAST. GENERALLY VFR TO MVFR UNDER MOSTLY
CLOUDY SKIES. PERIODS OF SNSHWRS THAT WILL BRING CIGS AND VSBY TO
IFR DURING PCPN.
&&
.MARINE...
NEAR TERM: WINDS/SEAS WILL IN CREASE TO SCA LEVELS LATER TONIGHT AND
CONTINUE THROUGH MONDAY. THERE COULD BE A FEW GUSTS TO ARND 35 KT
DURING MONDAY BUT CONFIDENCE NOT ALL THAT HIGH. MID CREW WILL HAVE
TO REEVALUATE FOR POSSIBLE GALE CONDITIONS DURING MONDAY.
VISIBILITIES WILL BE REDUCED IN PATCHY FOG THIS EVENING AND THEN IN
RAIN AND SNOW LATER TONIGHT.
SHORT TERM: STRONG SCA PERSISTS THRU MON NGT W/ WNDS GRADUALLY
FALLING BLO SCA BY LATE TUE AM OR ERLY AFTN. WILL CONT SCA THRU
18Z TUE W/ WNDS AND SEAS THEN XPCTD TO REMAIN BLO SCA THRU LATE WED...
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
MONDAY FOR MEZ017-030-032.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 1 PM EST TUESDAY FOR
ANZ050>052.
&&
NEAR TERM...DUDA
SHORT TERM...KHW
LONG TERM...NORTON
AVIATION...DUDA
MARINE...DUDA/KHWHazardous weather outlook, Jan 3, 3:20 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 320 AM EST MON JAN 3 2011 MEZ001>006-010-011-015-016-029-031-040830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-COASTAL HANCOCK-SOUTHERN PISCATAQUIS- 320 AM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ017-030-032-040830- CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON- 320 AM EST MON JAN 3 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ052-040830- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 320 AM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-051-040830- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 320 AM EST MON JAN 3 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 2, 10:35 PM EST, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1035 PM EST SUN JAN 2 2011 MEZ001>006-010-011-015-016-029-031-031200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-COASTAL HANCOCK-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL...DOVER-FOXCROFT... MILO...GUILFORD 1035 PM EST SUN JAN 2 2011 ...ICY ROADS POSSIBLE OVERNIGHT... WET SURFACES WITH TEMPERATURES FALLING BELOW FREEZING OVERNIGHT WILL CAUSE SLIPPERY CONDITIONS AND BLACK ICE IN SOME SPOTS. MOTORISTS AND PEDESTRIANS ARE ADVISED TO TAKE EXTRA CAUTION DUE TO SLIPPERY CONDITIONS ON ROADWAYS AND SIDEWALKS. DOODY
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.